# SDR 20001103AP001

- Difficulty date: June 25, 2000
- Submitted: September 15, 2000
- Operation: Air carrier
- Aircraft: N741AS
- Make and model: Boeing 737-2Q8C
- Aircraft serial: 21959
- System (JASC): 3350 · Emergency Lighting
- Part: Receiver
- Part number: 883200312
- Condition: Inoperative
- Location: Rows 2,3 & 14
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE EMERGENCY EXIT TRACK LIGHTS AT ROWS 2, 3 AND 14 WOULD NOT TEST.  REPLACED BATTERIES AT ROWS 2 AND 14.  REPLACED RECEIVER AT ROW 3, ALL LIGHTS OPERATED NORMALLY.  REF ASAA0010078.(M)
